# SDR HEEA966885

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Link Scissors
- Part number: 350A37112702
- Condition: Gouged
- Location: M/R Mast
- Part time: 1,577 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK SCISSORS GOUGED AT BEARING ARM.
